# SDR MALA976488

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Line
- Part number: 7275031507
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, NOTED FOD ON RUNWAY, AFTER TAKEOFF TEMP INSIDE AIRCRAFT WAS RISING AS WAS ITT ON LEFT ENGINE, FOLLOWED QRH, RESET BLEEDS YET TEMP WAS RISING.  RETURNED TO MSP.  MAINTENANCE COMPLETED COLD AND HOT SECTION AND INLET BOROSCOPE INSPECTION PER TASK CARD 723802, 724402, AND 724403.  FOUND NO FOD NOR NOTICEABLE DAMAGE TO ENGINE.  INSPECTED BLEED DUCTS FOUND HP BLEED LINE FLANGE CRACKED, REPLACED LINE.  OPS CHECK GOOD.
